zbMATH — the first resource for mathematics

Monotonicity of algebraic Lyapunov iterations for optimal control of jump parameter linear systems. (English) Zbl 0985.93017
Summary: We show that sequences of solutions to the decoupled algebraic Lyapunov equations are monotonic under proper initialization. These sequences converge from above to the positive-semidefinite stabilizing solutions of the system of coupled algebraic Riccati equations for the optimal control problem of jump parameter linear systems.

93B40 Computational methods in systems theory (MSC2010)
93E20 Optimal stochastic control
60J75 Jump processes (MSC2010)
65Y05 Parallel numerical computation
Full Text: DOI
[1] Abou-Kandil, H.; Freiling, G.; Jank, G., Solution and asymptotic behavior of coupled Riccati equations in jump linear systems, IEEE trans. automat. control, AC-39, 1631-1636, (1994) · Zbl 0925.93387
[2] Basar, T., Minimax control of switching systems under sampling, Systems control lett., 25, 315-325, (1995) · Zbl 0877.93041
[3] Borno, I., Parallel computation of the solutions of coupled algebraic Lyapunov equations, Automatica, 31, 1345-1347, (1995) · Zbl 0825.93992
[4] Collins, E.; Hodel, A., Efficient solution of linearly coupled Lyapunov equations, SIAM J. matrix anal. appl., 18, 291-304, (1997) · Zbl 0872.65020
[5] Gajic, Z.; Borno, I., Lyapunov iterations for optimal control of jump linear systems at steady state, IEEE trans. automat. control, AC-40, 1971-1975, (1995) · Zbl 0837.93073
[6] Gajic, Z.; Qureshi, M., Lyapunov matrix equation in system stability and control, (1995), Academic Press San Diego
[7] Ji, Y.; Chizeck, H., Controllability, stabilizability, and continuous-time Markovian jump linear quadratic control, IEEE trans. automat. control, AC-35, 777-788, (1990) · Zbl 0714.93060
[8] Kantorovich, L.; Akilov, G., Functional analysis in normed spaces, (1964), Macmillan New York · Zbl 0127.06104
[9] Kleinman, D., On an iterative technique for Riccati equation computation, IEEE trans. automat. control, AC-13, 114-115, (1968)
[10] Kumar, P.; Varaiya, P., Stochastic systems: estimation, identification, and adaptive control, (1986), Prentice-Hall Englewood Cliffs, NJ · Zbl 0706.93057
[11] M. Mariton, Jump Linear Systems in Automatic Control, Marcel Dekker, New York, 1990.
[12] Salama, A.; Gourishankar, V., A computational algorithm for solving a system of coupled algebraic matrix Riccati equations, IEEE trans. comput., 23, 100-102, (1974) · Zbl 0298.65060
[13] Wimmer, H., Monotonicity of maximal solutions of algebraic Riccati equations, Systems control lett., 5, 317-319, (1985) · Zbl 0583.15007
[14] Wonham, M., On a matrix Riccati equation of stochastic control, SIAM J. control optim., 6, 681-697, (1968) · Zbl 0182.20803
[15] Wonham, M., Random difference equations in control theory, (), 131-212
[16] Pan, Z.; Basar, T., H∞ control of Markovian jump systems and solutions to associated piecewise-deterministic differential games, (), 61-94 · Zbl 0846.90146
[17] do Val, J.; Geromel, J.; Costa, O., Solutions to the linear-quadratic control problem of Markov jump linear systems, J. optim. theory appl., 103, 283-311, (1999) · Zbl 0948.49018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.